VOL. 28 · NO. 2 | 1976
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 28 (2), (1976)
No abstract available
Articles
Norihiko Kazamaki
Tohoku Math. J. (2) 28 (2), 157-165, (1976) DOI: 10.2748/tmj/1178240830
KEYWORDS: 60G45
No abstract available
Athanassios G. Kartsatos
Tohoku Math. J. (2) 28 (2), 167-176, (1976) DOI: 10.2748/tmj/1178240831
KEYWORDS: 34B15
No abstract available
Shun-ichi Tachibana
Tohoku Math. J. (2) 28 (2), 177-184, (1976) DOI: 10.2748/tmj/1178240832
KEYWORDS: 53C20
No abstract available
Eiichi Abe, Kazuo Suzuki
Tohoku Math. J. (2) 28 (2), 185-198, (1976) DOI: 10.2748/tmj/1178240833
KEYWORDS: 20H05
No abstract available
Yoshio Matsuyama
Tohoku Math. J. (2) 28 (2), 199-213, (1976) DOI: 10.2748/tmj/1178240834
KEYWORDS: 53C45
No abstract available
Kentaro Yano, Masahiro Kon
Tohoku Math. J. (2) 28 (2), 215-225, (1976) DOI: 10.2748/tmj/1178240835
KEYWORDS: 53C55
No abstract available
Marie Choda
Tohoku Math. J. (2) 28 (2), 227-234, (1976) DOI: 10.2748/tmj/1178240836
KEYWORDS: 46L10
No abstract available
K. Srinivasacharyulu
Tohoku Math. J. (2) 28 (2), 235-238, (1976) DOI: 10.2748/tmj/1178240837
KEYWORDS: 47H15
No abstract available
Toshihiko Nishishiraho
Tohoku Math. J. (2) 28 (2), 239-243, (1976) DOI: 10.2748/tmj/1178240838
KEYWORDS: 41A40
No abstract available
Toshiko Kurokawa, Kikuji Matsumoto
Tohoku Math. J. (2) 28 (2), 245-256, (1976) DOI: 10.2748/tmj/1178240839
KEYWORDS: 30A70
No abstract available
Masami Nakada
Tohoku Math. J. (2) 28 (2), 257-266, (1976) DOI: 10.2748/tmj/1178240840
KEYWORDS: 30A58
No abstract available
Takehiko Sasaki
Tohoku Math. J. (2) 28 (2), 267-276, (1976) DOI: 10.2748/tmj/1178240841
KEYWORDS: 30A58
No abstract available
Mitsuru Nakai
Tohoku Math. J. (2) 28 (2), 277-292, (1976) DOI: 10.2748/tmj/1178240842
KEYWORDS: 31B30
No abstract available
Koh-ichi Kitano
Tohoku Math. J. (2) 28 (2), 293-303, (1976) DOI: 10.2748/tmj/1178240843
KEYWORDS: 47B40
No abstract available
Kazuyuki Saitô
Tohoku Math. J. (2) 28 (2), 305-310, (1976) DOI: 10.2748/tmj/1178240844
KEYWORDS: 22D25
No abstract available
Back Matter
Tohoku Math. J. (2) 28 (2), (1976)
No abstract available
Back to Top